# SDR SWIA201126013

- Difficulty date: April 9, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 26,345 hours, 36,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED LIGHT ON FLOOR LEVEL EMERGENCY LIGHTS IS OUT.  (FLT 7794)  FOUND RED LENSE COVER SHIFTED AWAY FROM LIGHT AND ADJUSTED AS NEEDED.
